Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the treatment for milky taste sensation in mouth after consuming organic milk?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
I have had a milky saliva taste in my mouth for at least 18 month. I've been to 12 doctors. I saw an ENT, endocrinologist, internal medicine doctor, Chinese herbalist, natural paths, mustle testing doctors, ENT again, amd a few I can't even remember. One doctor said I have biofilm, did some metal detoxing with IV drips. One doctor said I have autoimmune Hositimo's Thyroditist. One doctor had me on nystatin. Did nothing. One doctor had me on Doxycycline for 3 month and it did nothing. One doctor said I have a fungus and a parasite and ordered me something that did nothing. I had my teeth scaled and planned twice. I've done lots of cleanses. I've been on the candida diet for 2 months lost 12 pounds and nothing has changed. I only weigh 115lbs. The whole thing started after drinking some whole organic milk back in March of 2012.
Posted Sun, 19 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Prahlad Duggal 5 hours later
Brief Answer: Use clotimazole mouth paint and mouth washes Detailed Answer: Hi, Thanks for the query. You are having milky taste sensation in mouth and different treatments by different doctors are not helping you. I share your concern. I suppose there is nothing on examination of your head and neck region and it is normal. That is why every doctor is trying a different thing. Also there are no medical conditions you are having, so, I suppose you are not taking any other medicine except the ones you have written in your mail and these have been prescribed by your doctors. It is very unlikely that a single intake of organic milk can lead to such a change until and unless it contains some undisclosed content which can produce such a side effect (this is very unlikely). Many a times what happens it that milky things lead to coating of the tongue and the milky taste persists for some time but that is usually for few days. All the treatments you have taken would have already cleared anything on the tongue. Bad taste in mouth can be because of teeth and gum problems as well as sinusitis or GERD. If all your previous examinations have not revealed anything, you need to relax and do few things. Please get a neurological examination done. If normal, Please regularly use a tongue cleaner and antiseptic mouth wash after meals. Use of probiotics also helps. Also please use clotrimazole mouth paint for local application as sometimes the candida infection on the tongue is not very prominently visible. Hope I have helped a bit in your problem which can be disturbing but does not has a pointed treatment. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Follow-up: What is the treatment for milky taste sensation in mouth after consuming organic milk? 6 hours later
May 2012 I drank some organic whole omega3 milk from Fry’s. I was immediately left with this extreme heavy mucous film in my mouth. I was actually left craving this milk. After the heavy mucous subsided I was left with this susidual film. Over the next mouths I went from extreme dry mouth, to heavy mucous, to this constant film in my mouth. I tried many things that I found on line. In January 2013 I was my internist Dr Colette Toronto about the film. She had no clue. In April 2013 I say my endocrinologist Dr Judith Ingalls and had her order a saliva test. She also ordered a poop test. Results showed that I had a parasite and a fungal infection. She ordered two antibiotics which I never filled. Instead I ordered some herbs ( wormwood, black walnut eucalyptus) a probiotic and an intestinal cleanse and took them for three months. In May I started seeing Dr XXXXXXX Kohan. He is a nutritional response doctor. He said that I showed high for metals and has been treating me with herbs and detox products. I’m saw him for 5 months. In XXXXXXX I saw an ENT Dr XXXXXXX XXXXXXX He ordered me two antibiotics (clotrimazale and Nystatin) neither of which helped. I actually had a terrible reaction to the Clotrimazale. He did blood work for Sjorgen’s disease. It was negative. In the office he also numbed my nasal area and looked down with a camera and said everything looked fine. After the antibiotics didn’t work he told he to start on Peptide AC but I never did. In July I saw a Dr at the Chinese Cultural Center. He ordered me bags of thing to go home and brew up and drink. In August I got referred to a Dr XXXXXXX Radoff. He told me I had BIOFILM and I had Hoshimoto’s Autoimmune Thyroiditis. He did extensive blood work. He said I needed a series of IV drips for metal detox and also one for my thyroid. He also started me on Energentixs oral drops. Bacteria Chord, Viru Chord and Mono Chord .... He also did a Zyto Test In September I went to the dentist and had my teeth planned and scaled I’ve done two garlic and epsom salts cleanses ... Purchased numerous tooth paste products and brush with baking soda and water Gargled and brushed my teeth with clove oil Gargled and drank food grade H2O2 and water Drink XXXXXXX cider vinegar in water I've had diarrhea for over a year. Have used Orwell gum cleaner. Use a tongue cleaner Use Energentixs Dental Chord I started on the candida diet and been on it for over 2 months and see no change. Over the last 18 months I have gone from extreme dry mouth to extreme saliva, to the taste of metals, to a heavy salt taste in my mouth, to a constant thick milky sticky film on my teeth and mouth that never goes away and can not be brushed off with any product. In Sept I saw Dr XXXXXXX Fry He thinks this is autoimmune related and started me on Doxycycline 50 mg after a month upped it to 100 mg. I’ve been on this for 3 month and there is no difference in what is going on in my mouth. Clove bud drops in water seems too be a little help for a very short time .... I have been on a probotic for months ... I’m currently on Lauricidin
Answered by Dr. Prahlad Duggal 1 hour later
Brief Answer: Take a short course of steroids Detailed Answer: Thanks for the details. It seems that you have tried everything under the sun. My advice is: you are otherwise medically fit, so you can. Please take a short course of steroids, the rationale is just that many a times the taste buds get sensitized or suffer some damage by exposure to some ingredient in food or drugs. These sometimes respond to short course of steroids. Do take proton pump inhibitors along with steroids. You can discus with your GP regarding this. Otherwise stopping all the drugs and using probiotics helps in such situations. So you can try doing this and wait for few days and hopefully the things should be fine. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor